KNAW

Publication

Economisch Design (2006)

Pagina-navigatie:
Title Economisch Design
Published in Tijdschrift voor Politieke Ekonomie, Vol. 27, No. 4, p.22-39. ISSN 0165442x.
Author T.J.S. Offerman
Degree grantor Universiteit van Amsterdam
Date 2006
Type Article
Publication http://hdl.handle.net/11245/1.272253
OpenURL Search this publication in (your) library
Persistent Identifier urn:nbn:nl:ui:29-229397
Metadata XML
Repository University of Amsterdam

Go to page top
Go back to contents
Go back to site navigation